I have been taking Effexor and was doing very well on it till my doctor put me on Lisiniprol for BP... only been taking it for 11 days, by the fourth day I have gottin very depressed... today being the worst... will the depression lift again if I stay on it... is this only an interruption for awhile... I must mention that the depression was caused by mixing tranqualizers along with anti depressents one counteracting the other because of an obsession I had... The depression was drug induced by the two meds... I was told to take both which was a big mistake... Thank You
pjmb I agree with my friend above but it it does continue call your doctor there are many types of blood pressure pills and maybe this one it just having problems lots of times it goes away on its own after a bit of time..but don't let the depression get that much worse before seeking the doctors advice... GIVE it a bit more time and if you don't notice a change call your doctor... Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Sep 2009 • 1 answer
Posted 5 Jan 2014 • 4 answers
Posted 12 Aug 2014 • 3 answers
Lisinopril - I am on effexor xr & klonipin & I'm afraid of dizzy spells I've been told it sometimes?
Posted 26 Jun 2015 • 2 answers
Posted 14 Jun 2016 • 4 answers